Skinacea

Skinacea

114p

4,924 comments posted · 119 followers · following 0

5 weeks ago @ http://www.skinacea.com/ - Chemical Peels: Part 4... · 0 replies · +1 points

Sorry you are experiencing that! What kind of peel did you get? And what did you do for post-peel care? I hope everything heals and returns to normal soon.

99 weeks ago @ http://www.skinacea.com/ - G14. Can I use a produ... · 0 replies · +1 points

Should be okay? But check the consistency, color, and odor. If anything seems off, toss it.

99 weeks ago @ http://www.skinacea.com/ - Side Effects of Lasers... · 0 replies · +1 points

Some people with darker skin tones can experience pigmentation issues post-laser, such as hypopigmentation where the skin is lighter instead of darker like hyperpigmentation. Have you addressed these issues with the person giving you the laser treatments?

99 weeks ago @ http://www.skinacea.com/ - TCA Peels: Days 2-4 | ... · 0 replies · +1 points

Yep! Except you might find that you can leave peels on your body skin longer because it's usually not as sensitive as facial skin. But the care is the same!

99 weeks ago @ http://www.skinacea.com/ - TCA Peels: Days 2-4 | ... · 0 replies · +1 points

To maintain your skin after a chemical peel you can consider the following options:

1. Wear a high SPF, high PPD sunscreen daily and especially if you are out in the sun (reapply)
2. Gentle exfoliation to your skin's tolerance (start with once a week and go from there)
3. A monthly mild chemical peel (like glycolic or lactic acid)

99 weeks ago @ http://www.skinacea.com/ - Professional Microderm... · 0 replies · +2 points

I wouldn't get microdermabrasion when your skin is purging. In my experience, when you have active acne on your skin, getting facial treatments like microdermabrasion or laser can make the acne worse and even cause it to spread. And since you have only been using retin- a micro for a week, I would definitely not get microdermabrasion on top of that. You want to give your skin time to adjust to the treatment and getting microdermabrasion can potentially irritate your skin way too much.

I would also hold off on the proactiv for now. See how your skin does on one treatment (the RAM) first, and then you can see if your skin needs an extra boost by adding in other treatments. But side effects from retinoids like retin-a micro can be slow to show (hopefully you don't even get any!), so in the first few weeks of starting a retinoid treatment, it pays to exercise caution.

99 weeks ago @ http://www.skinacea.com/ - Product Recs - Cleanse... · 0 replies · +1 points

Yeah, if your sunscreen isn't water resistant, a simple, non-emollient cleanser (that preferably doesn't dry out your skin!) should be just fine.

101 weeks ago @ http://www.skinacea.com/ - G14. Can I use a produ... · 0 replies · +1 points

Does the serum have any active ingredients in it? If so, I would probably toss if you want the serum to be the most effective on your skin. If you still want to try it out, see how the serum looks, feels, and smells. If it has separated or smells or looks funky, time to toss.

101 weeks ago @ http://www.skinacea.com/ - My Acne Before and Aft... · 0 replies · +1 points

I honestly think that popping pimples makes your acne worse in the long run. Sometimes it feels like it makes a pimple go away faster, but in my experience, it's when I stopped picking at my pimples that my skin started to improve. Or rather, that the acne on my face stopped spreading and growing in number. I believe popping pimples is a very short term solution that makes battling acne more difficult in the long run.

101 weeks ago @ http://www.skinacea.com/ - T10. What is hydroquin... · 0 replies · +1 points

What is the pigmentation from?

Whether you want to use hydroquinone is a personal decision. Some people don't want to risk the side effects, while others are fine as long as the treatment works.

You could try test patching the product on a small part of your skin first to see how it goes if you are undecided?